Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 14, Number 4

All articles in this issue are freely accessible.

Non-axial self-similar hole filling for the porous medium equation
S. B. Angenent and D. G. Aronson.
J. Amer. Math. Soc. 14 (2001), 737-782
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1839916
Complex Brjuno functions
Stefano Marmi, Pierre Moussa and Jean-Christophe Yoccoz.
J. Amer. Math. Soc. 14 (2001), 783-841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1839917
On the modularity of elliptic curves over $\mathbf{Q}$: Wild $3$-adic exercises
Christophe Breuil, Brian Conrad, Fred Diamond and Richard Taylor.
J. Amer. Math. Soc. 14 (2001), 843-939
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1839918
Hilbert schemes, polygraphs and the Macdonald positivity conjecture
Mark Haiman.
J. Amer. Math. Soc. 14 (2001), 941-1006
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1839919